# SDR 2008FA0000211

- Difficulty date: March 12, 2008
- Submitted: March 12, 2008
- Operation: General aviation
- Make and model: Lancar LC41550FG
- Aircraft serial: 41722
- Aircraft time: 154 hours
- Engine: Cont TSIO550A
- Engine time: 154 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Duct
- Part number: 654327E
- Part serial: 1GE220007
- Condition: Cracked
- Location: Engine
- Part time: 154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TURBO TRANSITION DUCT CRACKED. (NOTE: THIS IS THE SECOND TIME WE HAVE SEEN THIS)
